# SDR CALA2022071501770

- Difficulty date: July 15, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N76265
- Make and model: Boeing 737824
- Aircraft serial: 31585
- Aircraft time: 66,972 hours, 22,906 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Tire
- Part number: NA
- Condition: Separation
- Location: Nose Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ABNORMAL METALIC SOUND FROM THE AREA OF THE NOSEGEAR UPON GEAR    RETRACTION AFTER TO UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V901292 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC RELATED WORK ORDER 000000003051547 AND PRTR PAUL, MARK (V901292) FOUND LEFT NOSE TIRE TREAD SEPARATION. REMOVED AND REPLACED BOTH NOSE TIRE/WHEEL ASSEMBLIES AND PERFORMED CONDITIONAL INSPECTION OF THE AIRFRAME. REFERENCE LP''S 9068441, 9068449, AND 9066539 FOR CORRECTIVE ACTIONS. PAUL, MARK (V901292) FOUND LEFT NOSE TIRE TREAD SEPARATION. REMOVED AND REPLACED BOTH NOSE TIRE/WHEEL ASSEMBLIES AND PERFORMED CONDITIONAL INSPECTION OF THE AIRFRAME. REFERENCE LP''S 9068441, 9068449, AND 9066539 FOR CORRECTIVE ACTIONS. ADD EMP:V901292
